Skip to Content

How do I safely go off Wellbutrin 75 mg. Only been on it 3 months?

Responses (1)

chuck1957 1 Aug 2017

crazytown; Really should not have much problem but you really should not go off any medication without the doctor giving you a list of how to tapper down. Being this is not the timed release it should be much easier but do not just stop it you still need to go off just a litter at a time. GOOD LUCK PLEASE CALL YOU DOCTOR TODAY.

Crazytown 1 Aug 2017

Thanks so much for your answer Chuck1957. I just read your bio. Im so amazed by your outlook on life. You are a true example to all of us. I suffer with agoraphobia also. Right now it is rearing it's ugly head. I get in these places where i think going off my meds is a better answer. I know when im in my wise mind this is,not true. I just need ppl like you to help me remember these things. Thanks again, crazytown

chuck1957 1 Aug 2017

crazytown; Thanks, sorry that you're having a tough time just always remember there are people a lot worse than us. and I do understand. We are our own worse enemy at times LOL tries and have a good day you are so close you don't want to ever worry about this again. thanks for the nice note back it helps when people don't just take you for granted. hugs have a good one.

Crazytown 1 Aug 2017

Thanks chuck1957
Since ive been in crazytown i try hard not to take ppl with any kind of issues for granted. Hugs back. Have a great day

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions